CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Cristian INZUNZA

Conexión usuarios externos

NumberAuthors, Title and Details
2022-40

Gabriel N. GATICA, Cristian INZUNZA, Ricardo RUIZ-BAIER, Felipe SANDOVAL: A posteriori error analysis of Banach spaces-based fully-mixed finite element methods for Boussinesq-type models. Journal of Numerical Mathematics, vol. 30, 4, pp. 325-356, (2022).

2022-24

Gabriel N. GATICA, Cristian INZUNZA, Filander A. SEQUEIRA: A pseudostress-based mixed-primal finite element method for stress-assisted diffusion problems in Banach spaces. Journal of Scientific Computing, vol. 92, 3, article: 103, (2022).

2021-36

Gabriel N. GATICA, Cristian INZUNZA: On the well-posedness of Banach spaces-based mixed formulations for the nearly incompressible Navier-Lame and Stokes equations. Computers & Mathematics with Applications, vol. 102, pp. 87-94, (2021).

2020-07

Gabriel N. GATICA, Cristian INZUNZA: An augmented fully-mixed finite element method for a coupled flow-transport problem. Calcolo, vol. 57, 1, article:8, (2020).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324